# SDR AALA20150104004

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 41,312 hours, 16,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT SY SEAT ROW 9DEF IS INOPERATIVE.  SECURED LOOSE CONNECTOR TO SEAT MOUNTED EMER LIGHT IAW 33-51-11.  SYS CHECKED NORMAL.
